# SDR AALA980106

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 392
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DENT APPROXIMATELY 4 FEET AFT OF FORWARD ENTRY DOOR, LT SIDE, 6 INCHES BELOW CABIN FLOOR AND 2 INCHES LONG.  REMOVED DAMAGED PORTION OF SKIN AT INSTALLED REPAIR PER SRM 53-30-3.  TST:  54,792 HOURS.  CYCLES:  33,779.  (X)
